# SDR USAA2010081691666

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 27,207 hours, 17,453 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Carbon Seal
- Part number: 38273503
- Condition: Leaking
- Location: Apu Engine
- Part time: 9,486 hours, 6,926 cycles
- Component: Apu, Honeywell
- Component part number: 38007081WGEN
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2043 -  AIRCRAFT CABIN HAS A "LOCKER ROOM" ODOR THROUGHOUT WHICH DID NOT DISSIPATE DURING ENTIRE FLIGHT.  FOUND APU AT FAULT.  REMOVED AND REPLACED APU PER 26L31049006, LEAKS CHECK & OPERATIONAL CHECK WAS GOOD.  COMPRESSOR CARBON SEAL WAS CHIPPED AND LEAKING.
